# SDR ASAA2021102636407

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,729 hours, 15,478 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AUTO THROTLE INOP. GROUNDED - YES. PERFORMED B737-800 FIM 22-31 TASK 801 NO FAULTS NOTED AT THIS TIME. PERFORMED FIM 22-31 TASK 820 NO FAULTS NOTED AT THIS TIME.
